# SDR SWIA200211090

- Difficulty date: July 25, 2002
- Submitted: August 1, 2002
- Operation: Air carrier
- Aircraft: N430SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7523
- Aircraft time: 2,906 hours, 2,250 cycles
- System (JASC): 2760 · Drag Control System
- Part: Connector
- Condition: Shorted
- Location: Spoiler
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

I/B GND SPOILER CAUTION MESSAGE APPEARS DURING GROUND FFOD TESTS, ACCOMPANIED BY INTERMITTENT I/B GND SPOILER FAULT STATUS MESSAGE.  REPLACED CANNON PLUG 2P6CN ON INBOARD SPOILERS MANIFOLD.  PERFORMED OPS CHECK OF SPOILER SYSTEM PER MM 27-64-00 & 27-65-00.  OPS CHECK GOOD.
